RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 1, Pages 120–128 (Mi mz11239)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Chromatic Numbers of Rational Spaces

A. Sokolov

Lomonosov Moscow State University

Abstract: In the present paper, we consider the notion of affine chromatic number of a rational space introduced by E. I. Ponomarenko and A. M. Raigorodskii and describe its relationship with chromatic numbers of rational spaces.

Keywords: chromatic number, rational space, unit distance graph.

DOI: https://doi.org/10.4213/mzm11239

Full text: PDF file (468 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:1-2, 111–117

Bibliographic databases:

UDC: 519.17
Received: 10.05.2016
Revised: 25.01.2017

Citation: A. Sokolov, “On the Chromatic Numbers of Rational Spaces”, Mat. Zametki, 103:1 (2018), 120–128; Math. Notes, 103:1-2 (2018), 111–117

Citation in format AMSBIB
\Bibitem{Sok18}
\by A.~Sokolov
\paper On the Chromatic Numbers of Rational Spaces
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 1
\pages 120--128
\mathnet{http://mi.mathnet.ru/mz11239}
\crossref{https://doi.org/10.4213/mzm11239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3740291}
\elib{https://elibrary.ru/item.asp?id=30762113}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 1-2
\pages 111--117
\crossref{https://doi.org/10.1134/S0001434618010133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043761070}


Linking options:
  • http://mi.mathnet.ru/eng/mz11239
  • https://doi.org/10.4213/mzm11239
  • http://mi.mathnet.ru/eng/mz/v103/i1/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sokolov, A. M. Raigorodskii, “O ratsionalnykh analogakh problem Nelsona–Khadvigera i Borsuka”, Chebyshevskii sb., 19:3 (2018), 270–281  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    References:23
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020